Volume 27, Number 1 April 1998
New Zealand J. Math. Volume 27, Number 1 (1998) Table of Contents:
Douglas Bridges and Wang Yuchuan
Weak solutions of the Dirichlet problem and the locatedness of H(\Omega) pp. 1-5.
Cristian S. Claude and Tudor Zamfirescu
The typical number is a lexicon pp. 7-13.
Charles J. Colbourn and Peter B. Gibbons
Uniform orthogonal group divisible designs with block size three pp. 15-33.
Armen Edigarian and Wlodzimierz Zwonek
On a symmetric pluricomplex Green function pp. 35-39.
Lower and upper solutions for functional equations of elliptic type pp. 41-47.
Contact metric structures and Legendre foliations pp. 49-65.
A generalised uniform convergence and Dini's theorem pp. 67-71.
Sequence space characterization of weighted $L_p$ space pp. 73-79.
Geometry of pseudospheres II pp. 81-95.
P.W. Sharp and L. Parspns
The efficiency of extended explicit Pouzet Volterra Runge-Kutta pairs pp. 97-111.
Vladimir V. Tkachuk
Mapping metric spaces and their products onto Cp(x) pp. 113-121.
Cohomology ring of supermanifolds pp. 123-143.
The stability properties of the nonautonomous second order differential equations pp. 145-153.